MAUDE Adverse Event Report: NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT

NORIS MEDICAL LTD TUFF TT IMPLANT; TUFF TT DENTAL IMPLANT
Model Number NM-F4311
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025.On (b)(6) 2025 , loosening of implant not related to bone ingrowth was verified.According to the information, the patient is a smoker.According to the information, the patient has hypertension.Observed during the event: attachment broke off in implant.A secondary implant was plased after removal.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
Lot number implant in report does not correspond part number implant and lot number abutment was not provided, therefore the device history records could not be reviewed.Should the corrrect lot number will be provided, an investigation will be completed, and a supplemental report will be submitted at the conclusion of the investigation.Additional follow-up is being performed in an attempt to obtain all missing information.

Brand Name
TUFF TT IMPLANT
Common Device Name
TUFF TT DENTAL IMPLANT
Manufacturer (Section G)
NORIS MEDICAL LTD
hataasia 8
nesher, 36888 08
IS   3688808
Manufacturer Contact
anna dvinska
hataasia 8
nesher, 36888-08
IS   3688808
MDR Report Key23631101
Report Number3011390931-2025-00510
Device Sequence Number10477731
Product Code DZE
UDI-Device Identifier07290108812251
UDI-Public07290108812251
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNM-F4311
Device Catalogue NumberNM-F4311
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight122 KG
Patient EthnicityNon Hispanic
Patient RaceWhite